# SDR CHQA200700085

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 15,867 hours, 13,575 cycles
- Engine: Ge CF343B1
- Engine time: 15,867 hours, 13,575 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 0927B
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 14,278 hours, 12,186 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SDF TO IAH - DURING DESCENT TO IAH. THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE APPROACH WAS ABORTED AND THE CREW RAN THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU AND FOUND CODES FOR THE LEFT BRAKE POSITION SENSING UNIT.  THE BRAKE POSITION SENSING UNIT WAS REPLACED, AND THE FLAP SYSTEM, OPS CHECKED NORMALLY.
